# SDR SIMA200635202

- Difficulty date: December 6, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Aircraft time: 13,331 hours, 12,182 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: 13500817401
- Condition: Worn
- Location: Lt Elevator
- Part time: 13,331 hours, 12,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT ELEVATOR CABLE WORN AT PRESSURE BALLS AT FRAME 40 AND BETWEEN FRAMES 50 TO 51.  REMOVED AND REPLACED CABLE IAW EMB AMM 27-31-01.  AIRCRAFT RETURNED TO SERVICE.
